# SDR DHL2002363012

- Difficulty date: November 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO WT. 268,000 LBS., TEMP. +13 DEG. C., SPEED BELOW 60 KTS., PRESSURE ALTITUDE 460 FT.  BRAKES HOT LIGHT ILLUMINATED ON TAKE OFF,  NR 3 BRAKE TEMPERATURE REACHED 225 DEG.  ON ARRIVAL AT GATE "BRAKES HOT" LIGHT WAS NOT ILLUMINATED.  VISUAL AND TACTILE INSPECTION ALL NORMAL. COMPLIED WITH MM 05-51-16 NO DEFECTS FOUND.
